Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  On stochastic decomposition in the GI/M/1 queue with single exponential vacation
 
 
Title: On stochastic decomposition in the GI/M/1 queue with single exponential vacation
Author: Chae, Kyung C.
Min Lee, Sang
Woo Lee, Ho
Appeared in: Operations research letters
Paging: Volume 34 (2006) nr. 6 pages 7 p.
Year: 2006
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands